# SDR AALA202406179096

- Difficulty date: June 7, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 49,211 hours, 19,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23051
- Condition: Out Of Position
- Location: L1 Door
- Part time: 8,507 hours, 3,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE IS HITTING THE FUSELAGE WHEN THE DOOR IS FULLY OPENED. MAINTENANCE REPLACED THE SLIDE ASSEMBLY PER TASK CARD 26L00025010.
